# SDR SWAA2021033156036

- Difficulty date: March 10, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SEAT TRACK LOCATED BS 520 LBL 45 AT PASSENGER CABIN.  REPAIRED SEAT TRACK LOC. LBL 45.5 AT BS 500C TO BS 520 IAW B737-700 SRM 53-00-52-2R-4 REPAIR 4 FIG.202 AND DRAWING #143A5300.REV D; 143A5400 REV D. PART 5 NUMBER USED P/N: SWA 53210001-003 P.O #SW2021000403 AND P/N:53210001-005 P.O #SW 2021000503.
